# SDR AALA201605149002

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 70,088 hours, 25,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 DOOR SLIDE ARM LIGHT STAYS ON WITH SLIDE DISARMED.  CLEANED DEBRIS FROM GIRT BAR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
